MAUDE Adverse Event Report: MEDTRONIC, INC LAUNCHER 7F GUIDE CATHETER; CATHETER, PERCUTANEOUS

MEDTRONIC, INC LAUNCHER 7F GUIDE CATHETER; CATHETER, PERCUTANEOUS
Catalog Number LA7RDCK
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It is reported that an expired launcher device was used in a patient procedure.The product was sold to the account on consignment.Medtronic are responsible for monitoring product at the account.Short dated/expired products are controlled by doing monthly stock counts and removing short dated stock.The stock management department send monthly short dated stock lists.This product did not reflect on any of the rep's 2018 expired stock list as it was written off in 2017.Hospital staff placed this particular product in another theatre which is not where the rep's consignment stock is kept nor where the rep's direct clients do their procedures.Therefore, the rep could not find the product in the theatre which their consignment stock is kept.The rep also checked the hospital pharmacy and did not find the item, so it was written off in (b)(6) 2017.

Brand Name
LAUNCHER 7F GUIDE CATHETER
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key8331030
Report Number1220452-2019-00013
Device Sequence Number13699524
Product Code DQY
UDI-Device Identifier00613994832863
UDI-Public00613994832863
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K022764
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/02/2017
Device Catalogue NumberLA7RDCK
Device Lot Number0007602200
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/21/2019
Initial Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1